# SDR SIMA200934303

- Difficulty date: December 5, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 22,061 hours, 19,452 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 4546 WHILE ON APPROACH THE CREW RECEIVED A FLAP FAIL MESSAGE.  THE MESSAGE INDICATED THAT THE FLAPS WERE ON 0 DEGREES.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED FLAP RESET.  PERFORMED FLAP CONTROL CHECK WITH FLAPS MOVING THROUGH ALL DEGREE POSITIONS IAW AMM 27-51-00, TASK 27-51-00-710-001 A00.  NO PARTS WERE REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
